# SDR HNAA0700071

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- Aircraft time: 57,250 hours, 64,978 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Head
- Part number: 071127622
- Part serial: 2196
- Condition: Contaminated
- Location: Nr 2 Transponder
- Part time: 57,250 hours, 64,978 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 TRANSPONDER SMOKED THEN MADE POPPING NOISE THEN FAIL TO OPERATE, SUSPECT WATER IN NR 2 TRANSPONDER.  REMOVED NR 2 TRANSPONDER CONTROLLER C/P.  REMOVED AND REPLACED NR 2 TRANSPONDER R/T, CONTROL HEAD, OPS CHECK GOOD IAW 34-52-00.  CORR CHECK GOOD IAW W/C 34-53-01F.  EXCESSIVE WATER FOUND IN COCKPIT COMING FROM DITCHING HATCH AND F/O'S SIDE PANEL.  INSPECTED DITCH HATCH AND SEALED F/O'S SIDE WINDOW IAW SP&P 56.1.1, PRESSURIZED A/C, NO LEAKS NOTED AT THIS TIME.
